Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Another one feeling very nauseus from antibiotics - how long will this last?

(1 Post)
aprilshowerssoon Wed 20-Jan-16 11:47:42

My friend is taking erythromycin and has had a horrible reaction to it. I have checked on here and it looks like lots of people either get very bad sickness or stomach pain with it. She has stopped taking it and is due to see the doctor tonight. The last tablet she took was Tuesday morning but she still feels very sick. I was just wondering how long you think it might be until the sickness and nausea she's feeling starts to lift. She only took one evening, a full day and one morning dose. Thanks very much.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now